# SDR DHL2001727509

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 652414677
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR PRESSURE SEAL RETAINER CRACKED AT STA 849L WL 208.  REMOVED AND INSTALLED NEW SEAL RETAINER PER SRM 51-30-2.
